# SDR 2005FA0001569

- Difficulty date: November 28, 2005
- Submitted: December 7, 2005
- Operation: General aviation
- Aircraft: N757QH
- Make and model: Cessna 152
- Aircraft serial: 15279916
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Part number: IA103TCM
- Part serial: 773931
- Condition: Out Of Limits
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER SUBMITTED FOR INSPECTION IAW AD 03-12-05.  DURING SB RESEARCH IT WAS DISCOVERED THAT AD WAS DUE AS SN IS LISTED IN AD.  DURING INSPECTION FOR AD, THE PROPELLER WAS FOUND UNDER MINIMUM WIDTH.  PROPELLER IS SCRAP.  (K)
